Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172

      [Search Papers] [Print this List]
    191. R. Rezaein Farashahi (Joint with S. Gh. Hosseini),
    Differential addition on binary elliptic curves,
    LNCS 10064(2016), 21-35  [abstract]   
     
    192. A. Amini-Harandi and M. Fakhar (Joint with H. R. Hajisharifi),
    Some generalizations of the Weierstrass theorem,
    SIAM J. Optim. 26(2016), 2847-2862  [abstract]   
     
    193. A. Abdollahi and M. Ghoraishi,
    On noninner automorphisms of 2-generator finite p-groups,
    Comm. Algebra (2016), DOI: 10.1080/00927872.2016.1243247  [abstract]   
     
    194. A. Esfahani,
    Qualitative properties of solutions of an integral equation associated with the Benjamin-Ono-Zakharov-Kuznetsov operator,
    Indag. Math. (2016), DOI: 10.1016/j.indag.2017.01.008  [abstract]   
     
    195. K. Khanaki,
    Amenability, extreme amenability, model-theoretic stability, and dependence property in integral logic,
    Fund. Math. 234(2016), 253-286  [abstract]   
     
    196. M. Gabeleh,
    Remarks on minimal sets for cyclic mappings in uniformly convex Banach spaces,
    Numerical Functional Analysis and Optimization (2016), DOI: 10.1080/01630563.2016.1276074  [abstract]   
     
    197. D. Kiani (Joint with A. Bahmani),
    Graph reduction techniques and the multiplicity of the Laplacian eigenvalues,
    Linear Algebra Appl. 503(2016), 215-232  [abstract]   
     
    198. R. Ahmadian,
    A principalization algorithm for locally monomial ideal sheaves on 3-folds with an application to toroidalization,
    J. Algebra 454(2016), 139-180  [abstract]   
     
    199. Kh. Baghaei (Joint with A. Khelghati),
    Global existence and boundedness of classical solutions for a chemotaxis model with consumption of chemoattractant and logistic source,
    Math. Methods Appl. Sci. (2016), DOI: 10.1002/mma.4264  [abstract]   
     
    200. M. R. Koushesh,
    Connectedness modulo an ideal,
    Topology Appl. 214(2016), 150-179  [abstract]   
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.